논문KCI 등재
Corrigendum to ``Translation surfaces of Type 2 in the three dimensional simply isotropic space $\mathbb{I}_{3}^{1}$", [Bull. Korean Math. Soc. 54 (2017), no. 3, 953--965]
대한수학회 (The Korean Mathematical Society)|2020.11|대한수학회보 (Bulletin of the KMS)|제57권 제6호|pp. 1581-1590|DOI 10.4134/BKMS.b180753
0
조회
0
다운로드
0
인용
0
참고문헌
키워드
주제분류수학
초록
In \cite{1}, there are some mistakes in calculations and solutions of differential equations and theorems that appeared in the paper. We here provide correct solutions and theorems.
Abstract
In \cite{1}, there are some mistakes in calculations and solutions of differential equations and theorems that appeared in the paper. We here provide correct solutions and theorems.
참고문헌 (1)
- Bahaddin Bukcu, "Translation surfaces of Type 2 in the three dimensional simply isotropic space Ⅱ13", 대한수학회보, 54(3), pp.953~965 (2017), 대한수학회
관련 논문AI추천
Corrigendum to ``Translation Surfaces in the 3-Dimensional Galilean Space Satisfying ${\Delta^{II}x_{i}=\lambda _{i}x_{i}}$" [Bull. Korean Math. Soc. 54 (2017), No. 4, pp. 1241-1254]윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2019 · 제56권 제2호Translation surfaces of Type 2 in the three dimensional simply isotropic space Ⅱ13윤대원, Bahaddin Bukcu, Murat Kemal Karacan대한수학회 · 대한수학회보2017 · 제54권 제3호ERRATUM TO “PSEUDO-RIEMANNIAN SASAKI SOLVMANIFOLDS” [J. KOREAN MATH. SOC. 60 (2023), NO. 1, PP. 115–141]Diego Conti, Federico A. Rossi, Romeo Segnan Dalmasso대한수학회 · 대한수학회지2023 · 제60권 제5호Translation surfaces in the 3-dimensional Galilean space satisfying ∆IIxi=λixi윤대원, Ali Cakmak, Murat Kemal Karacan, Sezai Kiziltug대한수학회 · 대한수학회보2017 · 제54권 제4호ERRATUM TO "ON LORENTZIAN QUASI-EINSTEIN MANIFOLDS, J. KOREAN MATH. SOC. 48 (2011), NO. 4, PP. 669-689"김영호, Absos Ali Shaikh, Shyamal Kumar Hui대한수학회 · 대한수학회지2011 · 제48권 제6호MINIMAL TRANSLATION SURFACES WITH RESPECT TO SEMI-SYMMETRIC CONNECTIONS IN R3 AND R31Yong Wang대한수학회 · 대한수학회보2021 · 제58권 제4호
이 간행물의 다른 논문 (16건)
Finsler metrics with reversible geodesicsQiaoling Xiapp. 1335-1349A note on ω-GD domainsDe Chuan Zhoupp. 1351-1365Some rigidity characterizations of Einstein metrics as critical points for quadratic curvature functionalsJie Yang, Guangyue Huang, Bingqing Mapp. 1367-1382On the denominators of ε-harmonic numbersBing-Ling Wu, Xiao-Hui Yanpp. 1383-1392Gevrey regularity and time decay of the fractional Debye-HÜckel system in Fourier-Besov spacesWeiliang Xiao, Yiwen Cuipp. 1393-1408
